# SDR SWAA2023051147281

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,305 hours, 37,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT JUST AFT OF WING TRAILING EDGE IS INOP.<[01] RE-LAMPED LH SLIDE EMERGENCY LIGHT AFT OF WING. REF. AMM 33-51-04. OPS CHECK GOOD.
